# SDR YENA2021031500175

- Difficulty date: March 9, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N375JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 637
- Aircraft time: 18,798 hours, 12,672 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 490, DCA-BOS. DOOR 1L (BOARDING DOOR) IS DIFFICULT TO ARM. REQUIRES TWO PEOPLE TO ARM/DISARM; FOUND GIRT BAR DISLODGED FROM THE AFT BELLCRANK OF THE L1 DOOR. INSERTED GIRT BAR INTO BELLCRANK IAW APPLICABLE STEPS OF AMM 52-11-41. OPS CHECK GOOD.
